Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Why do I have a very high heart beat rate which makes me feel dizzy and tired when I have not taken the Ativan tablet ?

I used crystal meth about 2 months ago and had a very traumatizing experience with my heart beating really fast almost like I overdosed. It was only the third time I had used the drug in my life. I am 27 years old. My heart hasn t been the same since. I haven t used since that day, but I still feel my heart beat and I get very dizzy and fatigued sometimes and feel like I am going to faint. It s like a horrible anxiety attack. I did an EKG that came out normal and also a chest x-ray and blood tests that were normal. My doctor has me on ativan and when I take it my body feels fine. But when I am off it, i get these symptoms and they make it very hard to live my daily life.. Do you have any idea what is going on with my body?
Asked On : Fri, 25 Mar 2011
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
The symptoms you are having are because of anxiety or stress. You need to calm down and have a restful sleep even if it means to have mild sedatives.A psychotherapist can relieve you of this tension and anxiety or you can try yoga for this.
Dr. Rakhi Tayal
Answered: Fri, 25 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor